Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My boyfriend (making a dumb face) and I ... again a "no



Another one of how my skin used to be... and still should be :lol:

From the album:

Just Me...

  • 2 pictures
  • 0 comments
  • 15 image comments

Photo Information for My boyfriend (making a dumb face) and I ... again a "no


Recommended Comments

Nick you silly guy.

It's the girls pictures you bum.

You're gorgeous girly.

Why did you start to get acne in the first place? University stress?

Link to comment

Well basically by skin is usually pretty normal but around that lovely time of month it just goes nuts and I break out pretty bad... I'm on the birth control pill, not for this particular reason, but it is supposed to regulate your hormones... but uh... it hasn't regulated mine haha. Gaah I hate being a girl !

Link to comment

you look great! Even if you have heaps of acne people can see through that and see how good you look! Dont worry about it! :P

Link to comment

You're a beautiful girl, and no amount of acne is going to change that!

Good luck getting your acne under control though- I know how hard it can be emotionally, maybe even more so for a girl (although at least we have makeup). Oh, and about the birth control, out of curiousity what kind are you on? I personally had a lot of luck with Diane 35.

All the best- and your boyfriend is a cutie (but I'm sure you're aware of that!)

Link to comment
Guest Guest

Posted

Your skin looks great in those pics! I'm so jealous. :( Do you think the birth control has something to do with your breakouts?

I have had acne for years, and nothing has worked. I took birth control for the first time a year ago, thinking that it actually might help . . . instead it made me break out like CRAZY. One of the worst break outs I've ever had!

To add insult to injury, I also gained 15 pounds on birth control. It took months to get back to 110. The pill totally ugged me up.

ANyway, your skin is sooo gorgeous naturally, there has to be some specific thing that's causing your pimples (unlike those of us with perpetual acne that won't go away no matter what). Maybe it's the BC? Or is there anything new in your skincare or makeup routine that could be the source?

Link to comment

Well basically by skin is usually pretty normal but around that lovely time of month it just goes nuts and I break out pretty bad... I'm on the birth control pill, not for this particular reason, but it is supposed to regulate your hormones... but uh... it hasn't regulated mine haha. Gaah I hate being a girl !

o man, i had the SAME exact problem too.. i've always had pretty clear skin but then i started to go on birth control july and i noticed that it really messed up my skin.. weird since its suppsed to make it clear.. so i got off of it in septemeber and now my skin is even worse.. i guess the hormones just affect people differently and me going off it made it really hard for my body's hormones to adjust.. now im just waiting for my skin to calm down from the hormones, but i read that it usually takes several months for that to happen after you stop takin the pill.. o well.. i think i mite go on accutane to speed up the process

i guess my advice would just be stay on the pill.. in time your hormones will level out.. going off of it will just make things worse.. trust me

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×